MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFF03, 5X100 KII FIOS ADVFIX 6/BX; GCJ

APPLIED MEDICAL RESOURCES CFF03, 5X100 KII FIOS ADVFIX 6/BX; GCJ
Model Number CFF03
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No response has been received in response to applied medical's request for return of the event product.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: unknown event description: (b)(6).Tip of obturator was passed into the patient and the tip sheared off leaving the tip inside the patients abdomen.Details of injury (to patient, carer or healthcare professional): retrieved tip by making a larger incision.Additional information received via email from sales representative on august 13, 2018: "i've spoken with them and can confirm there wasn't a patient injury." type of intervention: retrieved tip by making a larger incision.Patient status: there wasn't a patient injury.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and the complainant¿s experience could not be replicated or confirmed.In the absence of the event unit, it is difficult to determine the exact root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.
 
Event or Problem Description
Procedure performed: unknown.Event description: (b)(6) reference number: (b)(4).Tip of obturator was passed into the patient and the tip sheared off leaving the tip inside the patients abdomen.Details of injury (to patient, carer or healthcare professional): retrieved tip by making a larger incision.Additional information received via email from sales representative on august 13, 2018: "i've spoken with them and can confirm there wasn't a patient injury." type of intervention: retrieved tip by making a larger incision.Patient status: there wasn't a patient injury.

Brand Name
CFF03, 5X100 KII FIOS ADVFIX 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7835579
Report Number2027111-2018-00334
Device Sequence Number1535919
Product Code GCJ
UDI-Device Identifier00607915117641
UDI-Public(01)00607915117641(17)210403(30)01(10)1321255
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2021
Device Model NumberCFF03
Device Catalogue Number101221001
Device Lot Number1321255
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/09/2018
Supplement Date Received by Manufacturer08/09/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date10/16/2018
Patient Sequence Number1